×

Found 1,359 Documents (Results 1–100)

100
MathJax

Regularity of free boundaries in obstacle problems. (English) Zbl 1461.49054

Focardi, Matteo (ed.) et al., Geometric measure theory and free boundary problems. Based on lectures given at the CIME summer school on geometric measure theory and applications – from geometric analysis to free boundary problems, Cetraro, Italy, September 2–6, 2019. Cham: Springer; Florence: Fondazione CIME. Lect. Notes Math. 2284, 37-88 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software